# SDR SIMA20130524003

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 21,484 hours, 18,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE SERVICE DOOR EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE. R & R THE SERVICE DOOR EMERGENCY LIGHT IAW TASK 33-50-09-000-801-A AND 33-50-09-400-801-A.  THE OPS CHECK WAS GOOD AT THIS TIME.  THE ACFT WAS RETURNED TO SERVICE.
